SciELO - Scientific Electronic Library Online

 
vol.12 issue3Nontrivial Solutions to the Cubic Sieve Congruence Problem: x³ y²z mod pA Generic Method to Extend Message Space of a Strong Pseudorandom Permutation author indexsubject indexsearch form
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

  • Have no similar articlesSimilars in SciELO

Share


Computación y Sistemas

Print version ISSN 1405-5546

Abstract

SARKAR, Sumanta  and  MAITRA, Subhamoy. Construction of Rotation Symmetric Boolean Functions with optimal Algebraic Immunity. Comp. y Sist. [online]. 2009, vol.12, n.3, pp.267-284. ISSN 1405-5546.

In this paper, we present theoretical constructions of Rotation Symmetric Boolean Functions (RSBFs) on odd number of variables with the maximum possible algebraic immunity. To get high nonlinearity, we generalize our construction to a search technique in the RSBF class. We present RSBFs with the maximum algebraic immunity and high nonlinearity for odd number of variables. We also study the RSBFs on even number of variables for maximum algebraic immunity.

Keywords : Algebraic Immunity; Boolean Function; Nonlinearity; Nonsingular Matrix; Rotational Symmetry; Walsh Spectrum.

        · abstract in Spanish     · text in English     · English ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License